Third order residual distribution schemes for the Navier-Stokes equations - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles Journal of Computational Physics Year : 2011

Dates and versions

hal-00654288 , version 1 (21-12-2011)

Identifiers

Cite

Nadège Villedieu, Tiago Quintino, Mario Ricchiuto, Herman Deconinck. Third order residual distribution schemes for the Navier-Stokes equations. Journal of Computational Physics, 2011, 230 (11), pp.4301-4315. ⟨10.1016/J.JCP.2010.12.026⟩. ⟨hal-00654288⟩
166 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More